Bystrumgel gel appearance. 2.5% 100g tube

$11.15

Bystrumgel gel appearance. 2.5% 100g tube

5 in stock

Quantity:

Description

Composition
Active substance:
100 g of gel contain: Active ingredient: ketoprofen, calculated as 100% substance – 2.5 g ;.
Excipients:
Ethanol (ethyl alcohol rectified), Carbomer 940 or 980, trometamol, methyl parahydroxybenzoate (Nipagin), lavender oil, oil of orange flowers (neroli oil), purified water.
Description:
Colorless, almost transparent gel with a specific smell. Presence of opalescence.
Product form:
Gel for topical application of 2.5%.
30, 50 or 100 g in a tube of aluminum. Each tube together with instructions for use in a stack of cardboard.
Contraindications
Hypersensitivity to ketoprofen or other nonsteroidal anti-inflammatory drugs damage the skin (moist dermatitis, eczema, infected abrasions, wounds) III trimester of pregnancy and lactation, children (under 6 years). Carefully
Erosive and ulcerative lesions of the gastrointestinal tract expressed human liver and kidney function, chronic heart failure, bronchial asthma, pregnancy I-II trimester, hepatic porphyria.
Dosage
2.5%
Indications
Acute and chronic inflammatory diseases of the musculoskeletal system (joint syndrome in exacerbation of gout, rheumatoid arthritis, psoriatic arthritis, ankylosing spondylitis, osteoarthritis, osteochondrosis with radicular syndrome, sciatica, inflammation of tendons and ligaments, bursitis, sciatica, lumbago).
Muscular pain of rheumatic and rheumatic origin.
Post-traumatic inflammation of soft tissue and musculoskeletal system (damages and torn ligaments, bruises).
Interaction with other drugs
When applied topically ketoprofen interaction with other drugs is not established.
Overdose
Very low systemic absorption of the active components of the preparation for external application makes it virtually impossible to overdose.
pharmachologic effect
Pharmacological group:
Nonsteroidal anti-inflammatory drug (NSAID).
Pharmacodynamics:
Ketoprofen – a non-steroidal anti-inflammatory drug (NSAID). It has a local anti-inflammatory and analgesic effect antiekssudativnoe. It provides topical treatment of injuries of joints, tendons, ligaments, muscles. When the articular syndrome causes a weakening of joint pain at rest and during movement, reducing morning stiffness and swelling of joints.
Ketoprofen does not have a catabolic effect on articular cartilage.
Pharmacokinetics:
When applied topically, in a gel absorbed very slowly and hardly accumulates in the body. Bio-availability gel – approximately 5%. After application of a dose of 50-150 mg of the plasma concentration of 5-8 4-0,08-0,15 ug / ml.
Conditions of supply of pharmacies
Without recipe.
side effects
Local reactions: allergic dermatitis, eczema, skin redness, fotodermatit, bullous dermatitis, rash, purpura.
Systemic reactions: urticaria, generalized skin rash, swelling, photosensitivity, stomatitis.
At occurrence of any side effects you must stop using the product and seek medical advice.
special instructions
The preparation should be applied only to undamaged skin, avoiding contact with open wounds, the eyes and mucous membranes. After application of the preparation should wash their hands. Do not use with occlusive dressings.
Before use, gastrointestinal diseases gel in patients with impaired liver function and / or a history of renal, bronchial asthma, heart failure should consult a physician.
The gel has a value of pH, close to the value of skin pH.
Storage conditions
Store at a temperature of from 15 to 25 ° C.
Keep out of the reach of children.
Dosing and Administration
Outwardly.
Adults and children 12 years of age with a small amount of gel applied (3-5 cm), 2-3 times a day with a thin layer, followed by a long and careful rubbing into inflamed or painful areas of the body.
Children from 6 to 12 years are applied no more than 1-2 cm of the drug is not more than 2 times per day. The duration of treatment should not exceed 14 days without consulting a doctor. It can be used in phonophoresis.
Information
Appearance may differ from that depicted in the picture. There are contraindications. You need to read the manual or consult with a specialist

Additional information

Weight0.100 kg
Manufacturer

QUINACRINE INN

There are no reviews yet.

Add your review